# SDR SWIA201541570

- Difficulty date: October 30, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 18,528 hours, 10,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TCAS ANTENNA DOUBLER AT STR 27 BETWEEN FS 295.00 AND FS 310.00 THAT IS FOUND TO BE OUT OF LIMITS.  R & R NEW TCAS ANTENNA DOUBLER AT STR 27 BETWEEN FS 295 AND FS 310 IAW SRM.  COMPLETED PRESSURE TEST TCAS ANTENNA DOUBLER AT STR 27 BETWEEN F/S 295.00 AND F/S 310.00 IAW AMM.  NO LEAKS WERE NOTED AT THIS TIME.
